# SDR REXA200700066

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 17,379 hours, 15,383 cycles
- Engine: Ge CF343B1
- Engine time: 12,350 hours, 10,753 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHEN THE CREW REDUCED POWER TO DESCEND FROM FL300, THE RIGHT ENGINE FLAMED OUT.  THE ENGINE OUT PROCEDURES OF THE QRH WERE PERFORMED AND THE ENGINE RESTARTED ON THE FIRST ATTEMPT.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WERE MADE.  MAINTENANCE TROUBLESHOT THE ENGINE CONTROL SYSTEM AND FOUND IT TO BE PROPERLY RIGGED.  GROUND RUNS WERE PERFORMED INCLUDING ACCEL/DECEL CHECKS AND ALL CHECK NORMALLY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
